Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 9 > Extremal Problems on the Generalized (l,...
< Back to Volume

Extremal Problems on the Generalized (l, d)-Equiangular System Points in the Case of Arbitrary Multidimensional Complex Spaces

Download PDF

Abstract:

In the paper we construct a counterpart of classical results on the generalized (l, d)-equiangular system points on the rays in the case of arbitrary multidimensional complex spaces.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 9)
Pages:
44-53
DOI:
10.18052/www.scipress.com/IJARM.9.44
Citation:
A. L. Targonskii and I. Targonskaya, "Extremal Problems on the Generalized (l, d)-Equiangular System Points in the Case of Arbitrary Multidimensional Complex Spaces", International Journal of Advanced Research in Mathematics, Vol. 9, pp. 44-53, 2017
Online since:
Jun 2017
Export:
Distribution: